DOI QR코드

DOI QR Code

ON INJECTIVITY AND P-INJECTIVITY, IV

  • Chi Ming, Roger Yue (Universite Paris VII-Denis Diderot)
  • Published : 2003.05.01

Abstract

This note contains the following results for a ring A : (1) A is simple Artinian if and only if A is a prime right YJ-injective, right and left V-ring with a maximal right annihilator ; (2) if A is a left quasi-duo ring with Jacobson radical J such that $_{A}$A/J is p-injective, then the ring A/J is strongly regular ; (3) A is von Neumann regular with non-zero socle if and only if A is a left p.p.ring containing a finitely generated p-injective maximal left ideal satisfying the following condition : if e is an idempotent in A, then eA is a minimal right ideal if and only if Ae is a minimal left ideal ; (4) If A is left non-singular, left YJ-injective such that each maximal left ideal of A is either injective or a two-sided ideal of A, then A is either left self-injective regular or strongly regular : (5) A is left continuous regular if and only if A is right p-injective such that for every cyclic left A-module M, $_{A}$M/Z(M) is projective. ((5) remains valid if 《continuous》 is replaced by 《self-injective》 and 《cyclic》 is replaced by 《finitely generated》. Finally, we have the following two equivalent properties for A to be von Neumann regula. : (a) A is left non-singular such that every finitely generated left ideal is the left annihilator of an element of A and every principal right ideal of A is the right annihilator of an element of A ; (b) Change 《left non-singular》 into 《right non-singular》in (a).(a).

Keywords

Von Neumann regular;self injective rings;p-injectivity;YJ-injectivity

References

  1. Comm. Algebra v.23 Properly semi-prime self-pp-modules K.Beidar;R.Wisbauer https://doi.org/10.1080/00927879508825252
  2. London Math. Soc. Lecture Note Series v.147 no.C.U.P. Continuous and discrete modules S.H.Mohammed;B.J.Mueller
  3. Riv. Mat. Univ. Parma v.1 no.6 A note on YJ-injectivity WeiMin Xue
  4. Glasgow Math. J. v.37 On quasi-duo rings HuaPing Yu https://doi.org/10.1017/S0017089500030342
  5. Riv. Mat. Univ. Parma v.8 no.4 On regular rings and Artinian rings R.Yue Chi Ming
  6. Annali di Mat. v.138 On von Neumann regular rings and continuous rings, Ⅲ R.Yue Chi Ming https://doi.org/10.1007/BF01762546
  7. J. Math. Kyoto Uni. v.27 On injectivity and p-injectivity R.Yue Chi Ming https://doi.org/10.1215/kjm/1250520658
  8. Riv. Mat. Univ. Parma v.4 no.6 On injectivity and p-injectivity, III R.Yue Chi Ming
  9. Algebra Colloquium v.6 Generalizations of principal injectvity Jule Zhang;Jun Wu
  10. AMS Math. Surveys and Monographs v.65 Rings and things and a fine array of twentieth century associative algebra C.Faith
  11. Glasnik Mat. v.18 no.38 On von Neumann regular rings and self-injective rings, II R.Yue Chi Ming
  12. Math. J. Okayama Univ. v.28 On SI-modules M. F.Yousif
  13. Proc. Edinburgh Math. Soc. v.19 On von Neumann regular rings R.Yue Chi Ming https://doi.org/10.1017/S0013091500015418
  14. Riv. Mat. Univ. Parma v.11 no.4 On regular rings and Artinian rings, Ⅱ R.Yue Chi Ming
  15. London Math. Soc. Monographs v.17 no.C.U.P. Modules and rings F.Kasch
  16. Acta Math. Vietnamica v.13 On von Neumann regular rings, XV R.Yue Chi Ming
  17. Glasgow Math. J. v.37 On p-injective rings G.Puninski;R.Wisbauer;M.F.Yousif https://doi.org/10.1017/S0017089500031657
  18. Math. Japonica v.19 On simple p-injective modules R.Yue Chi Ming
  19. Graduate Texts in Math. v.189 Lectures on modules and rings T.Y.Lam
  20. Publ. Math. v.38 On non-singular p-injective rings Y.Hirano https://doi.org/10.5565/PUBLMAT_38294_14
  21. Von Neumann regular rings K.R.Goodearl
  22. Journal of Algebra v.174 Principally injective rings W.K.Nicholson;M.F.Yousif https://doi.org/10.1006/jabr.1995.1117
  23. Foundations of module and ring theory R.Wisbauer
  24. Rend. Sem. Mat. Univ. Torino v.39 On von Neumann regular rings, Ⅵ R.Yue Chi Ming
  25. Ring Theory : Nonsingular rings and modules K.R.Goodearl
  26. Canad. J. Math. v.23 Injective hulls of torsionfree modules J.Zelmanowitz https://doi.org/10.4153/CJM-1971-115-x
  27. Rend. Sem. Mat. Univ. Padova v.72 Generalized V-rings and von Neumann regular rings G.Baccella
  28. Math. Scandinavica v.39 On von Neumann regular rings Ⅱ R.Yue Chi Ming https://doi.org/10.7146/math.scand.a-11654
  29. Math. J. Okayama Univ. v.20 On generalizations of V-rings and regular rings R.Yue Chi Ming
  30. Ann. Univ. Fenara v.31 On von Neumann regular rings, XIII R.Yue Chi Ming https://doi.org/10.1007/BF02831758

Cited by

  1. A Note on GP-Injectivity vol.16, pp.04, 2009, https://doi.org/10.1142/S1005386709000583